# SDR SWAA2025031805560

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8748Q
- Make and model: Boeing 737-8
- Aircraft serial: 61871
- Aircraft time: 12,511 hours, 5,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL HOLD DOWN/CAPSTRIP BETWEEN SIDEWALL 122EW AND FLOORBOARD 120CF FWD TIP IS CRACKED. <[01] REMOVED AND REPLACED FWD CARGO HOLD DOWN CAP STRIP R/H SIDE IAW AMM 50-10-04.
